# SDR CA990318074

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 430310450101
- Condition: Making Metal
- Location: Swashplate
- Part time: 782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SWASHPLATE INSPECTED IAW UPCOMING ASB(430-99-XX - NOT YET ISSUED).  FINDINGS ARE AS FOLLOWS:  METAL FLAKES FOUND IN GREASE COMING FROM INNER AND OUTER RACE CAGES OF BEARING.  BALL BEARING HAD EVIDENCE OF FLAT SPOT OR MARKS.
